Alert archive / Pennsylvania / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

August 24, 2020Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 24, 2020, 4:08 PM EDT for Monroe County, Pennsylvania. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2020, 4:08 PM EDT (20:08 UTC)
Expired
Aug 24, 2020, 4:45 PM EDT
In force
37 min
Issued by
NWS Philadelphia/Mount Holly

County Monroe County, PA

The radar

The Binghamton radar (KBGM), 137 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1431 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

545 
WWUS81 KPHI 242008
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
408 PM EDT Mon Aug 24 2020

PAZ054-055-242045-
Monroe-Carbon-
408 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARBON AND WESTERN
MONROE COUNTIES...

At 408 PM EDT, a strong thunderstorm was located over Long Pond, or 7
miles southwest of Mount Pocono, moving southeast at 15 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mount Pocono, East Stroudsburg, Reeders, Brodheadsville, Pocono
Pines, Gilbert, Pocono Raceway, Lake Harmony, McMichael,
Tannersville, Scotrun, Long Pond, Kresgeville, Sun Valley, Jonas,
Meckesville, Arlington Heights, Effort, Merwinsburg and Bartonsville.

This includes the following highways...
 Interstate 80 in Pennsylvania between mile markers 288 and 309.
 Interstate 380 in Pennsylvania between mile markers 0 and 6.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4106 7562 4116 7542 4100 7518 4088 7551
TIME...MOT...LOC 2008Z 327DEG 13KT 4105 7547 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 24, 3:42 PM EDT, 26 minutes earlier.

Area forecast discussion, Aug 24, 3:42 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
342 PM EDT Mon Aug 24 2020

.SYNOPSIS...
A surface trough was located in our region this afternoon. It
is forecast to drift eastward and off the coast tonight. A cold
front is expected to approach from the Great Lakes on Tuesday
and it should pass through eastern Pennsylvania, northeastern
Maryland, New Jersey and Delaware on Tuesday evening. The
boundary is anticipated to stall to our south on Wednesday,
before returning northward as a warm front on Wednesday night
and Thursday. The front is then expected to become nearly
stationary across New York and New England on Friday. Another
cold front is forecast to arrive on Saturday night with high
pressure following for Sunday and the early part of the new
week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Westerly flow prevails with a warm and humid air mass at the
surface this afternoon. Surface based instability is in the
2500-3500 J/kg range, but shear is weak (~20 kts effective), so
storms will remain slow moving, pulsy, and transient in nature.
Primary threats with any stronger storms will be small hail,
gusty winds, and locally heavy downpours. Isolated to scattered
thunderstorms will continue to progress slowly eastward toward
the late afternoon and early evening.

Convection will come to an end throughout the evening as
instability wanes. Skies will also clear considerably overnight
as temperatures fall to around 70 degrees. Some CAM guidance
shows an area of showers moving across eastern PA and NW NJ
overnight, but my confidence on this occurring is low since
instability will be low and there won't be much upper support.
Therefore, I do not have it mentioned in the forecast.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Flow aloft turns northwesterly on Tuesday as a cold front
approaches then crosses the region. The biggest forecast
challenge will be the timing of the vorticity maxima propagating
through the flow into the afternoon as instability builds to
over 2000 J/kg ahead of the cold front. This will be critical in
the initiation of convection during the early afternoon.
Another question is the progression of the front during the
afternoon. If the front moves through too quickly, instability
will be wiped out and little convection would result, at least
for our area, but most guidance suggests the front will be
crossing the area during an optimal time to initiate or maintain
convection. Nevertheless, SPC has upgraded much of the area to
an Enhanced Risk (3/5) of severe weather for tomorrow. The
greatest threat with any storms will be damaging winds. Forecast
thermodynamic profiles show no capping inversion in place.
Kinematic fields will be modest for this time of year, but not
overly impressive. Resulting deep layer shear values will be in
the 25 kt neighborhood.

Expecting convection to begin upstream across central PA then
move quickly through our forecast area through the mid to late
afternoon hours. Anticipating storm mode to be multi-cellular
broken line segments.

High temperatures will be generally in the low 90s with heat
indicies in the mid to upper 90s area wide. Winds will be
westerly around 10-15 mph with gusts up to 25 mph, a notably
breezy day for summer. The front is forecast to slow and stall
out across Delmarva where showers or storms could linger into
the early overnight period, but elsewhere convection will likely
end by sunset.

Skies will clear quickly into the overnight as temperatures
fall into the 60s in most locales with upper 50s across NW NJ
and the southern Poconos.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A mid level low is forecast to drift across far eastern Quebec
on Wednesday and Thursday, keeping our region under an
northwesterly mid level flow. Initially, dry air is anticipated
to build into our region on a northwest surface wind for
Wednesday. We are not expecting any precipitation at that time.
High temperatures should favor the lower and middle 80s.

The cold front that is expected to pass through our region on
Tuesday evening should lift back to the north on Wednesday night
and Thursday. As a result, we should see an increase in cloud
cover for Wednesday night, along with a chance of a shower or
thunderstorm. On Thursday, another convective complex from the
Great Lakes may ride southeastward along the front in the mid
level flow. As a result, we will continue to mention a chance of
showers and thunderstorms for Thursday, mainly in eastern
Pennsylvania, and northern and central New Jersey.

Very warm humid air is forecast to build over our region from
the southwest and south for Friday. There is the potential for
another round of mainly afternoon and evening showers and
thunderstorms as a result of daytime heating and a mid level
impulse approaching from the west.

For Friday night and Saturday, we should be dealing with
another cold front approaching from the northwest along with the
remnants of tropical system Laura passing to our south. We will
continue to mention a chance of showers and thunderstorms for
that time period.

Relatively cooler and drier air is anticipated to follow the
cold front for Sunday and Monday.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through tonight...Prevailing VFR with scattered showers and
thunderstorms through early this evening. Showers and storms may
locally reduce restrictions. Westerly winds around 10 kts will
decrease to around 5 kts after 00Z. High confidence.

Tuesday...Prevailing VFR. Broken lines of thunderstorms
developing from 18Z to 00Z may locally reduce restrictions.
Winds westerly around 10-15 kts with gusts up to 25 kts.
Moderate confidence.

Tuesday night...VFR. Northwesterly winds around 5-10 kts. high
confidence.

Outlook...

Wednesday...Mainly VFR. Northwest wind around 10 knots. High
confidence.

Wednesday night...Mainly VFR, possibly lowering to MVFR. A
chance of a shower or thunderstorm. Variable wind 6 knots or
less. Medium confidence.

Thursday...Mainly VFR. A chance of afternoon showers and
thunderstorms, mainly from around KPHL northward. Southwest wind
increasing to 10 to 15 knots. Medium confidence.

Thursday night...VFR/MVFR. A chance of showers and
thunderstorms, mainly from around KPHL northward. Southwest to
west wind 5 to 10 knots. Medium confidence.

Friday...Mainly VFR. A chance of showers and thunderstorms.
Southwest to west wind 5 to 10 knots. Medium confidence.

Friday night...VFR/MVFR. A chance of showers and thunderstorms.
Southwest wind 5 to 10 knots. Medium confidence.

Saturday...VFR/MVFR. A chance of showers and thunderstorms.
Southwest to west wind 5 to 10 knots. Medium confidence.

&&

.MARINE...
Conditions are forecast to remain below advisory criteria
through Tuesday. Expect seas of 2-3 feet, perhaps up to 4 feet
offshore on Tuesday. Winds southwesterly around 10-15 kts with
gusts up to 20 kts on Tuesday. Scattered thunderstorms possible
early this evening. A line of storms racing offshore is probable
late Tuesday afternoon which would be accompanied by suddenly
strong winds and higher seas.

Outlook...

Wednesday through Saturday...No marine headline are
anticipated.

Rip currents...
There is a low risk for the formation of dangerous rip currents
into this evening. However on Tuesday during the morning low
tide there is a moderate chance for life threatening rip
currents due to long period onshore swell with offshore winds
and waves in the surf zone increasing to 2 to 3 feet for the New
Jersey beaches. On the Delaware beaches, wave heights should
remain 1 to 2 feet which is not as supportive of dangerous rip
current formation.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Iovino
Near Term...Staarmann
Short Term...Staarmann
Long Term...Iovino
Aviation...Iovino/Staarmann
Marine...Iovino/Staarmann
Hazardous weather outlook, Aug 24, 3:30 PM EDT, 38 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
330 PM EDT Mon Aug 24 2020

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-251930-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
330 PM EDT Mon Aug 24 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms associated with a cold front are expected
to move through our region during the afternoon and early evening on
Tuesday. Some of the storms could be severe with the main threat
being damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

NJZ014-024>026-251930-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
330 PM EDT Mon Aug 24 2020

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a moderate risk for the development of dangerous rip
currents on Tuesday.

Showers and thunderstorms associated with a cold front are expected
to move through our region during the late afternoon and early
evening on Tuesday. Some of the storms could be severe with the main
threat being damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

ANZ430-431-450>455-251930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
330 PM EDT Mon Aug 24 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms associated with a cold front are expected
to move across our coastal waters during the late afternoon and
evening on Tuesday. Some of the storms could be severe with the main
threat being strong wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Special weather statement, Aug 24, 1:48 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
148 PM EDT Mon Aug 24 2020

PAZ054-061-062-241815-
Lehigh-Northampton-Carbon-
148 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEHIGH...
SOUTHEASTERN CARBON AND CENTRAL NORTHAMPTON COUNTIES...

At 147 PM EDT, a strong thunderstorm was located over Danielsville,
or 10 miles southeast of Lehighton, moving southeast at 15 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Allentown, Easton, Bethlehem, Northampton, Wilson, Hellertown,
Nazareth, Palmerton, Slatington, Bath, Walnutport, Belfast, Tatamy,
Steuben, Neffs, Berlinsville, Emerald, Lehigh University,
Danielsville and Beersville.

This includes the following highways...
 Northeast Extension between mile markers 64 and 69.
 Interstate 78 in Pennsylvania between mile markers 64 and 69.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4087 7551 4081 7547 4083 7542 4083 7538
      4077 7518 4054 7535 4072 7567 4088 7555
TIME...MOT...LOC 1747Z 298DEG 15KT 4077 7553

SFJ
Special weather statement, Aug 24, 2:20 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
220 PM EDT Mon Aug 24 2020

PAZ061-062-241845-
Lehigh-Northampton-
220 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEHIGH AND
SOUTHWESTERN NORTHAMPTON COUNTIES...

At 219 PM EDT, a strong thunderstorm was located over Northampton, or
8 miles north of Allentown, moving southeast at 10 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Allentown, Bethlehem, Northampton, Nazareth, Slatington, Bath,
Walnutport, Tatamy, Steuben, Danielsville, Berlinsville, Beersville,
Lehigh University, Catasauqua, Fountain Hill, Coplay, North
Catasauqua, Freemansburg, Chapman and Fullerton.

This includes Interstate 78 in Pennsylvania between mile markers 64
and 66.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4073 7562 4080 7555 4074 7523 4056 7539
TIME...MOT...LOC 1819Z 299DEG 10KT 4071 7550

SFJ
Special weather statement, Aug 24, 3:32 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
332 PM EDT Mon Aug 24 2020

MDZ012-015-019-242000-
Queen Anne's-Talbot-Kent-
332 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL TALBOT...CENTRAL
QUEEN ANNE'S AND SOUTHWESTERN KENT COUNTIES...

At 331 PM EDT, a strong thunderstorm was located near Gibson Island,
moving east at 30 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Centerville, Centreville, Rock Hall, Church Hill, Old Town,
Grasonville, Starr, Stevensville, Skipton, Chester, Overton, Starkey
Corner, Wye Mills, Carville, Hope, Cordova and Queenstown.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3904 7631 3898 7628 3897 7622 3900 7617
      3903 7624 3909 7623 3915 7628 3917 7627
      3914 7592 3887 7601 3894 7621 3895 7621
      3894 7624 3896 7625 3895 7625 3897 7634
TIME...MOT...LOC 1931Z 284DEG 27KT 3909 7636

SFJ
Special weather statement, Aug 24, 3:34 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
334 PM EDT Mon Aug 24 2020

NJZ009-010-242000-
Hunterdon-Somerset-
334 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HUNTERDON AND
CENTRAL SOMERSET COUNTIES...

At 333 PM EDT, a strong thunderstorm was located over Lebanon, or 11
miles northwest of Somerville, moving east at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Somerville, Bridgewater, Middlesex, Bound Brook, Manville, Lebanon,
Far Hills, Millstone, Martinsville, White House Station, Annandale,
Raritan and South Bound Brook.

This includes the following highways...
 Interstate 78 in New Jersey between mile markers 19 and 40.
 Interstate 287 in New Jersey between mile markers 11 and 25.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4058 7450 4057 7453 4055 7452 4046 7457
      4064 7488 4070 7485 4068 7452 4065 7452
      4067 7448 4066 7445
TIME...MOT...LOC 1933Z 286DEG 24KT 4065 7480

SFJ
Special weather statement, Aug 24, 3:56 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
356 PM EDT Mon Aug 24 2020

MDZ008-012-015-242030-
Queen Anne's-Cecil-Kent-
356 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN QUEEN ANNE'S...KENT
AND SOUTH CENTRAL CECIL COUNTIES...

At 356 PM EDT, a strong thunderstorm was located near Millers Island,
moving northeast at 30 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Chestertown, Rock Hall, Church Hill, Betterton, Newtown, Morgnec, Old
Town, Crumpton, Kennedyville, Langford, Barclay and Kingstown.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3926 7622 3929 7617 3932 7618 3934 7616
      3933 7614 3937 7611 3937 7606 3942 7600
      3944 7599 3945 7597 3912 7585 3914 7626
      3915 7628
TIME...MOT...LOC 1956Z 244DEG 26KT 3921 7632

SFJ
Special weather statement, Aug 24, 4:08 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
408 PM EDT Mon Aug 24 2020

PAZ054-055-242045-
Monroe-Carbon-
408 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARBON AND WESTERN
MONROE COUNTIES...

At 408 PM EDT, a strong thunderstorm was located over Long Pond, or 7
miles southwest of Mount Pocono, moving southeast at 15 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mount Pocono, East Stroudsburg, Reeders, Brodheadsville, Pocono
Pines, Gilbert, Pocono Raceway, Lake Harmony, McMichael,
Tannersville, Scotrun, Long Pond, Kresgeville, Sun Valley, Jonas,
Meckesville, Arlington Heights, Effort, Merwinsburg and Bartonsville.

This includes the following highways...
 Interstate 80 in Pennsylvania between mile markers 288 and 309.
 Interstate 380 in Pennsylvania between mile markers 0 and 6.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4106 7562 4116 7542 4100 7518 4088 7551
TIME...MOT...LOC 2008Z 327DEG 13KT 4105 7547

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 9:10 PM EDTSpecial Marine WarningPHI40 min
Aug 23, 9:30 PM EDTSpecial Weather StatementPHIGloucester30 min
Aug 24, 3:34 PM EDTSpecial Weather StatementPHISomerset26 min
Aug 24, 4:38 PM EDTSevere Thunderstorm WarningPHIWarren37 min
Aug 24, 5:57 PM EDTSpecial Weather StatementPHIMiddlesex33 min
Aug 24, 6:10 PM EDTSpecial Weather StatementPHIHunterdon35 min
Aug 24, 6:14 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren19 min
Aug 24, 6:38 PM EDTSpecial Weather StatementPHIHunterdon, Somerset37 min
Aug 23, 8:20 PM EDTSpecial Weather StatementPHIChester25 min
Aug 23, 8:42 PM EDTSevere Thunderstorm WarningPHIChester, Delaware48 min
Aug 24, 1:15 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton21 min
Aug 24, 1:48 PM EDTSpecial Weather StatementPHINorthampton27 min
Aug 24, 2:20 PM EDTSpecial Weather StatementPHINorthampton25 min
Aug 24, 4:05 PM EDTAreal Flood AdvisoryPHICarbon, Monroe2 hr
Aug 24, 5:01 PM EDTSpecial Weather StatementPHICarbon29 min
Aug 24, 5:11 PM EDTSpecial Weather StatementPHINorthampton34 min
Aug 24, 5:40 PM EDTSpecial Weather StatementPHINorthampton35 min
Aug 24, 6:05 PM EDTSpecial Weather StatementPHIBerks25 min
Aug 23, 8:30 PM EDTSpecial Weather StatementPHINew Castle30 min
Aug 23, 8:48 PM EDTSpecial Weather StatementPHINew Castle27 min
Aug 23, 9:14 PM EDTSpecial Weather StatementPHINew Castle31 min
Aug 24, 3:32 PM EDTSpecial Weather StatementPHIQueen Anne's28 min
Aug 24, 3:56 PM EDTSpecial Weather StatementPHIKent34 min

Nearby

Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.